# SDR UIEA2016072600636

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 93,683 hours, 13,280 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: 65B10865U26
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF A CRACK ON THE LT WING FIXED TE GROUND SPOILERS OTBD SUPPORT RIB AT WBL 432.65.  REMOVED & REPLACED IAW SRM 51-40-02.
